MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0312SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(4) 2019: lot 183190: (b)(4) items manufactured and released on 31-jul-2018.Expiration date: 2023-07-18.No anomalies found related to the problem.To date, 6 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
On the 3 september 2019 we were informed of a revision surgery performed on the (b)(6) 2019, 7 months after the primary surgery due to stiffness of the knee.The surgeon performed a liner swap (size 12 mm to 10 mm) successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9144400
Report Number3005180920-2019-00834
Device Sequence Number2568623
Product Code JWH
UDI-Device Identifier07630030817175
UDI-Public07630030817175
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2023
Device Catalogue Number02.07.0312SCF
Device Lot Number183190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;